MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; CLIP APPLIER, SMALL, HORIZON

INTUITIVE SURGICAL, INC ENDOWRIST; CLIP APPLIER, SMALL, HORIZON
Model Number 470401-12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, there was a piece of metal or plastic broken inside the sterile wrapping of the small clip applier instrument.Sterility was intact.The procedure aborted with no patient involvement.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The horizon small clip applier instrument was analyzed and found the reported event with the instrument could not be replicated nor confirmed.Failure analysis could not verify the customer reported event.The instrument moved intuitively with full range of motion in all directions.The grips opened and closed properly.Visual and manual inspection was completed and no issued was found.The instrument was fully functional.No product issue was found.The complaint regarding a small metal or plastic piece inside of the sterile packaging was not confirmed by failure analysis.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST
Common Device Name
CLIP APPLIER, SMALL, HORIZON
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24395943
Report Number2955842-2026-05020
Device Sequence Number8289546
Product Code NAY
UDI-Device Identifier00886874112670
UDI-Public(01)00886874112670(11)250821(10)K10250821
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470401-12
Device Catalogue Number470401
Device Lot NumberK10250821 0369
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown